Alert archive / Vermont / Wind Advisories in 2007

Wind Advisory 3, NWS Burlington, VT

November 28, 20075 counties in Vermont; Clinton County, Essex County, New York

NWS Burlington, VT issued this wind advisory at Nov 28, 2007, 3:36 PM EST for 5 counties in Vermont; Clinton County, Essex County, New York. It took effect at Nov 29, 2007, 3:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2007, 3:36 PM EST (20:36 UTC)
In effect from
Nov 29, 2007, 3:00 AM EST
Expired
Nov 29, 2007, 11:30 AM EST
In force
9 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 18 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 282036
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
336 PM EST WED NOV 28 2007

...GUSTY SOUTH WINDS TO DEVELOP EARLY THURSDAY MORNING ACROSS THE
CHAMPLAIN VALLEY AS WELL AS THE WESTERN SLOPES OF THE GREEN
MOUNTAINS AND RUTLAND COUNTY IN SOUTHWEST VERMONT...

.A LOW PRESSURE AREA OVER THE WESTERN GREAT LAKES WILL MOVE EAST OVERNIGHT
AND WILL BE OVER CENTRAL QUEBEC ON THURSDAY. SOUTH WINDS WILL INCREASE
TO 25 TO 35 MPH EARLY THURSDAY MORNING WITH SOME HIGHER WIND GUSTS
POSSIBLE. GUSTY SOUTH WINDS WILL DIMINISH BY EARLY THURSDAY
AFTERNOON AS A COLD FRONT APPROACHES THE REGION.

NYZ028-035-VTZ001-002-005-009-011-016>019-291000-
/O.NEW.KBTV.WI.Y.0003.071129T0800Z-071129T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
336 PM EST WED NOV 28 2007

...WIND ADVISORY IN EFFECT FROM 3 AM TO 12 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...AS
WELL AS FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND RUTLAND
COUNTY IN SOUTHWEST VERMONT...WHICH IS IN EFFECT FROM 3 AM TO 12 PM
EST THURSDAY.

SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH EARLY THURSDAY MORNING
WITH HIGHER WIND GUSTS POSSIBLE...AS A LOW PRESSURE AREA MOVES
EAST FROM THE WESTERN GREAT LAKES OVERNIGHT. THIS LOW PRESSURE
AREA WILL BE OVER CENTRAL QUEBEC ON THURSDAY. GUSTY SOUTH WINDS
ARE EXPECTED TO DIMINISH ACROSS THE REGION EARLY THURSDAY
AFTERNOON...AS A COLD FRONT APPROACHES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SCATTERED
POWER OUTAGES ARE POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

WGH
3 follow-up statements
000 
WWUS71 KBTV 290912
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
412 AM EST THU NOV 29 2007

...GUSTY SOUTH WINDS WILL CONTINUE TO DEVELOP ACROSS THE CHAMPLAIN
VALLEY AS WELL AS THE WESTERN SLOPES OF THE GREEN MOUNTAINS THIS
MORNING...

.SURFACE LOW PRESSURE LOCATED NORTH OF THE GREAT LAKES WILL TRACK
TOWARD THE HUDSON BAY REGION TODAY...AS HIGH PRESSURE SHIFTS OFF
THE MAINE COAST LINE. THE GRADIENT BETWEEN THESE TWO SYSTEMS WILL
PRODUCE SOUTHERLY WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH
THROUGH THIS MORNING...ACROSS THE CHAMPLAIN VALLEY AND WESTERN
SLOPES OF THE GREEN MOUNTAINS.

OBSERVATIONS THIS MORNING AT COLCHESTER REEF ON LAKE CHAMPLAIN
ALREADY SHOW SOUTHERLY WINDS AT 41 MPH WITH GUSTS TO 46 MPH.

NYZ028-035-VTZ001-002-005-009-011-016>019-291700-
/O.CON.KBTV.WI.Y.0003.000000T0000Z-071129T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
412 AM EST THU NOV 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

YOU CAN EXPECT SOUTH WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS
TO 45 MPH THROUGH THIS MORNING. THESE STRONG WINDS WILL SLOWLY TURN TO
THE SOUTHWEST AND DIMINISH TO 15 TO 25 MPH WITH SOME HIGHER GUSTS BY
EARLY THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO... SCATTERED POWER
OUTAGES ARE POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

TABER
000 
WWUS71 KBTV 291038 CCA
NPWBTV

URGENT - WEATHER MESSAGE...CORRECTED FOR FORMAT
NATIONAL WEATHER SERVICE BURLINGTON VT
540 AM EST THU NOV 29 2007

...GUSTY SOUTH WINDS WILL CONTINUE TO DEVELOP ACROSS THE CHAMPLAIN
VALLEY AS WELL AS THE WESTERN SLOPES OF THE GREEN MOUNTAINS THIS
MORNING...

.SURFACE LOW PRESSURE LOCATED NORTH OF THE GREAT LAKES WILL TRACK
TOWARD THE HUDSON BAY REGION TODAY...AS HIGH PRESSURE SHIFTS OFF
THE MAINE COAST LINE. THE GRADIENT BETWEEN THESE TWO SYSTEMS WILL
PRODUCE SOUTHERLY WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH
THROUGH THIS MORNING...ACROSS THE CHAMPLAIN VALLEY AND WESTERN
SLOPES OF THE GREEN MOUNTAINS.

OBSERVATIONS THIS MORNING AT COLCHESTER REEF ON LAKE CHAMPLAIN
ALREADY SHOW SOUTHERLY WINDS AT 41 MPH WITH GUSTS TO 46 MPH.

NYZ028-035-VTZ001-002-005-009-011-016>019-291700-
/O.CON.KBTV.WI.Y.0003.000000T0000Z-071129T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
412 AM EST THU NOV 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY FOR THE 
CHAMPLAIN VALLEY AND WESTERN SLOPES OF THE GREEN MOUNTAINS. 

YOU CAN EXPECT SOUTH WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS
TO 45 MPH THROUGH THIS MORNING. THESE STRONG WINDS WILL SLOWLY TURN 
TO THE SOUTHWEST AND DIMINISH TO 15 TO 25 MPH WITH SOME HIGHER GUSTS 
BY EARLY THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO... SCATTERED POWER
OUTAGES ARE POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

TABER
000 
WWUS71 KBTV 291630
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1130 AM EST THU NOV 29 2007

...THE WIND ADVISORY HAS BEEN CANCELLED FOR THE CHAMPLAIN VALLEY
OF VERMONT AND NEW YORK AS WELL AS FOR THE WESTERN SLOPES OF THE
GREEN MOUNTAINS AND RUTLAND COUNTY IN SOUTHWEST VERMONT...


NYZ028-035-VTZ001-002-005-009-011-016>019-291730-
/O.CAN.KBTV.WI.Y.0003.000000T0000Z-071129T1700Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
1130 AM EST THU NOV 29 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...AS WELL
AS THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND RUTLAND COUNTY IN
SOUTHWEST VERMONT.

GUSTY SOUTH TO SOUTHWEST WINDS HAVE BEGUN TO DIMINISH LATE THIS
MORNING ACROSS THE REGION. HOWEVER...BREEZY CONDITIONS WILL CONTINUE
INTO THIS AFTERNOON WITH SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH EXPECTED
WITH SOME GUSTS OVER 30 MPH POSSIBLE THIS AFTERNOON. 

$$

WGH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Nov 28, 2:53 PM EST, 43 minutes earlier.

Area forecast discussion, Nov 28, 2:53 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EST WED NOV 28 2007

.SYNOPSIS...
A FAST WEST TO EAST PATTERN WILL CONTINUE ACROSS THE NORTH COUNTRY
THROUGH THE REST OF THIS WEEK...WITH VERY CHANGEABLE WEATHER
CONDITIONS EVERY COUPLE OF DAYS. THE DISTURBANCE AND SECONDARY COLD
FRONT THAT PROVIDED PARTS OF THE REGION WITH 1 TO 5 INCHES OF SNOW
WILL BE REPLACED BY SURFACE HIGH PRESSURE TODAY. THIS WILL PROVIDE
THE NORTH COUNTRY WITH INCREASING AMOUNTS OF SUNSHINE...BUT
TEMPERATURE WILL BE 5 TO 10 DEGREES BELOW NORMAL. MEANWHILE...A WEAK
CLIPPER LIKE SYSTEM WILL IMPACT NORTHERN NEW YORK AND VERMONT ON
THURSDAY WITH A CHANCE FOR MORE RAIN AND SNOW SHOWERS...ALONG WITH
BREEZY CONDITIONS. SOME SNOW ACCUMULATION CAN BE ANTICIPATED...ESPECIALLY
ACROSS THE HIGHER TERRAIN.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 1042 AM EST WEDNESDAY

VISIBLE SATELLITE LOOP SHOWING PARTLY SUNNY SKIES ACROSS THE
REGION ALONG WITH SOME AREAS OF MOSTLY SUNNY SKIES. WILL UPDATE
THE ZONE FORECASTS TO GO WITH PARTLY SUNNY SKIES FOR THE REMAINDER
OF TODAY. SURFACE OBSERVATIONS ALSO SHOWING SOME SCATTERED FLURRIES
LINGERING ACROSS THE NORTHERN GREEN MOUNTAINS...SO WILL INCLUDE A CHANCE
OF FLURRIES IN THESE AREAS FOR THE REMAINDER OF TODAY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 330 AM EST WEDNESDAY

WATER VAPOR ALREADY SHOWS NEXT S/W ENERGY AND ASSOCIATED MID/UPPER
LVL TROF ACRS THE NORTHERN PLAINS. THIS WL CONT TO ADVANCE EAST
TWD OUR CWA TONIGHT INTO THURS...WITH ANOTHER CHC FOR PRECIP.
OVERALL SYSTEM WL BE FAST MOVING AND HAVE LIMITED MOISTURE AS GULF
AND ATLANTIC WL BE CUT OFF. THE MAIN CONCERN WL BE PTYPE...GIVEN
THERMAL PROFILE. TONIGHT...WEAK WAA DEVELOPS AND 850-500MB
MOISTURE WL INCREASE FROM SW TO NE ACRS OUR CWA...WHICH IS
CONFIRMED ON LATEST IR SATL PICS ACRS THE WESTERN GREAT LAKES.
TEMPS WL QUICKLY DROP THIS EVENING...ESPECIALLY WITH FRESH SNOW
COVER...THEN SLOWLY RISE AFT MIDNIGHT AS CLOUDS THICKEN AND
SOUTHERLY WINDS INCREASE FROM THE GREEN MTNS WESTWARD. COOLEST
READINGS WL BE NEK. THURSDAY...WEAK CLIPPER LIKE SYSTEM WL TRACK
FROM CENTRAL GREAT LAKES TOWARD HUDSON BAY...WHICH WL PUSH A WARM
FRNT ACRS OUR CWA. THIS TRACK COMBINED WITH A STRONG LLVL SW JET
OF 45 TO 55 KNOTS WL LIMIT PRECIP ACRS THE CPV...BUT WL STILL
MENTION LIKELY POPS DUE TO STRONG 850-500MB Q-VECTOR
CONVERGENCE...GOOD SFC CONVERGENCE ASSOCIATED WITH FRNT...AND GOOD
RIBBON OF DEEP LAYER MOISTURE/OMEGA MOVING ACRS OUR CWA.
HOWEVER...WINDOW OF PRECIP WL BE ONLY 2 TO 4 HRS...WITH OVERALL
QPF AROUND 0.10 FOR THE CPV AND BTWN 0.10 AND 0.30 FOR THE MTNS.
NEXT QUESTION WL BE PTYPE AND LLVL THERMAL PROFILE. BUFKIT
SOUNDING AT BTV SHOWS LIGHT PRECIP STARTING AS SNOW...DUE TO
EVAPORATIONAL COOLING WITH VERY DRY SFC DWPTS...THEN COLUMN
MOISTENS UP ENOUGH AND BL TEMPS WARM BTWN 3 AND 4C TO SUPPORT A
MIXTURE OF RAIN/SNOW ACRS THE CPV. HOWEVER...MTN LOCATIONS ABOVE
1500 FT WL STAY ALL SNOW...WITH SOME LIGHT SNOW (1 TO 2)
ACCUMULATION POSSIBLE. ANOTHER CONCERN WL BE POTENTIAL FOR STRONG
WINDS ASSOCIATED WITH LLVL JET OF 45 TO 55 KNOTS...TOP OF THE
MIXED LAYER SHOWS WINDS OF 35 TO 40 KNOTS WITH SOME MIXING
POSSIBLE. WL MENTION BREEZY WORDING IN TEXT ATTM AND BRIEF MORNING
SHIFT ABOUT POTENTIAL FOR A WIND ADVISORY.

THURSDAY NIGHT INTO FRIDAY...FAST WESTERLY FLW CONTS ACRS OUR CWA
WITH SFC HIGH PRES ACRS THE SE CONUS. THIS WL KEEP OUR FA IN A
UNSETTLED AND COOL PATTERN FOR THE END OF THE WEEK...WITH WEAK
EMBEDDED S/W AND ASSOCIATED SFC REFLECTIONS. MTNS WL SEE THE BEST
POTENTIAL FOR SNOW...ESPECIALLY LATE FRIDAY WITH SECONDARY COLD
FRNT. THIS GOOD SFC CONVERGENCE...COMBINED WITH LAKE MOISTURE
INTERACTION AND FAVORABLE LAKE WIND DIRECTION...WL HAVE THE
POTENTIAL TO PRODUCE A QUICK INCH OR TWO IN THE VALLEY AND SEVERAL
INCHES IN THE MTNS. TEMPS WL BE 4 TO 8 DEGREES BLW NORMAL ON FRIDAY
WITH M/U 20S MTNS TO L/M 30S VALLEYS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 253 PM WEDNESDAY...BY SATURDAY MORNING...CWA STILL UNDER
INFLUENCE OF UPPER LOW OVER THE MARITIMES AND SFC RIDGE OVER THE
GREAT LKS REGION. THIS IS FUNNELING N/NW FLOW OVER THE AREA. BEST
CHANCES FOR ANY PRECIP(-SW) WILL BE IN NORTHERN PORTIONS OF THE
CWA...ESPECIALLY NE VT WHICH WILL BE CLOSEST TO THE UPPER LOW.
THIS WILL TAPER OFF FROM W TO E DURING THE AFTERNOON HRS SATURDAY
AS RIDGE OVER GREAT LKS SLIDES OVER THE REGION. NICE CD...DRY NGT
EXPECTED AND W/ CLR SKIES AND SNOW COVER OVER AREA...WILL GO A FEW
DEGREES BLW MDL GUIDANCE LOW TEMPS FOR SAT NGT/SUN MORN.

MAIN WX FEATURE IN THE EXTENDED WILL OCCUR LATE SUNDAY AFTERNOON
THRU MUCH OF MONDAY AS A BROAD AREA OF LOW PRESSURE WORKS TOWARDS
THE REGION. MDLS OVER THE PAST FEW DAYS HAVE SHIFTED ITS TRACKS FROM
BEING COASTL...OVER TO MVG NW OF THE CWA SUN/SUN NGT...W/ SOME
COASTL DEVELOPMENT ON MONDAY. THIS DEVELOPMENT IF IT FORMS OVER
SOUTHERN NEW ENGLAND...IT WILL CUT MUCH OF THE CWA OFF FROM THE
WARM SECTOR. THIS WILL END UP BRINGING THE CWA A MIX OF WINTRY
PRECIP. CD POOL OF LOW LEVEL AIR OVER THE CWA AHEAD OF APPROACHING
SYSTEM WILL ALLOW FOR PRECIP TO FALL IN FORM OF MIX(SLEET...FZRA AND
LGT SNOW). SOME AREAS WILL SEE BRIEF CHANGE OVER TO RAIN...BFR GOING
TO ALL SNOW AS CD AIR WRAPS AROUND SYSTEM FROM THE WNW. MDL QPF NEAR
AN INCH WHICH COULD BE PROBLEM IF COASTL DOES DEVELOP...MEANING CWA
WILL SEE MORE SNOW THAN MIX/RAIN. BY MONDAY AFTNOON...REGION ON
BACKSIDE OF EXITING SYSTEM W/ CD AIR WORKING INTO THE AREA. REGION
WILL REMAIN UNDER N/NW FLOW THRU MIDWEEK AS MDLS HAVE UPPER LOW
STAGNANT OVER THE CANADIAN MARITIMES. THIS SET UP WILL KEEP NORTHERN
PORTIONS OF THE CWA W/ CHANCE FOR SW DURING THIS TIME...W/ HIR ELEV
SEEING BEST CHANCE FOR LGT ACCUM.

&&

.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 18Z THURSDAY...ALL SITES VFR COND W/ SCT LOW CLDS AND
SCT-BKN200...AND WINDS LGT AND VAR AS SFC RIDGE WORKS OVER THE
REGION. AFT 00Z THUR...CLDS ON THE INCR W/ APPROACHING
SYSTEM...GOING FROM VFR SLOWLY TO IFR BY 14Z-15Z...ESPECIALLY IN
MPV/SLK. SOME MVFR -SHRASN POSSIBLE AT ALL SITES. WINDS WILL BE ON A
STEADY INCR AFT 00Z THURS...SHIFTING TO THE S/SW AT 10-20KTS BY
07Z-08Z AND INCR TO 20-30KTS BY 11Z-13Z.

18Z THURSDAY THROUGH SUNDAY...COND WILL VARY FROM VFR DOWN TO LIFR AS
-SW IS EXPECTED AT TIMES DURING THE TIME FRAME W/ SEVERAL WEAK
SYSTEMS WORKING THRU THE REGION. VSBY REDUCTION W/ LOW CLD CIGS BLW
OVC010-015.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...TABER
NEAR TERM...WGH
SHORT TERM...TABER
LONG TERM...JN
AVIATION...JN
Hazardous weather outlook, Nov 28, 3:49 AM EST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
349 AM EST WED NOV 28 2007

NYZ026>031-034-035-087-VTZ001>012-016>019-290900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
349 AM EST WED NOV 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS THAT PRODUCED A QUICK 1 TO 3 INCHES OF SNOW LAST
NIGHT...WILL RESULT IN A SLIPPERY MORNING COMMUTE ACROSS NORTHERN
NEW YORK AS WELL AS PARTS OF CENTRAL AND NORTHERN VERMONT. PLEASE
USE CAUTION WHILE DRIVING THIS MORNING AND ALLOW FOR SOME EXTRA
TIME TO REACH YOUR DESTINATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FAST MOVING STORM SYSTEM WILL PROVIDE THE NORTH COUNTRY WITH
MORE RAIN AND SNOW SHOWERS ON THURSDAY...ALONG WITH BREEZY WINDS
AT 15 TO 25 MPH AND GUSTS UP TO 35 MPH. A TRACE TO 2 INCHES OF
SNOW ACCUMULATION WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN.

MEANWHILE...ANOTHER AREA OF LOW PRESSURE WILL IMPACT NORTHERN NEW
YORK AND VERMONT WITH ANOTHER CHANCE OF MIXED PRECIPITATION LATE
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Vermont, 2007Wind Advisories in New York, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.